MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410495
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
 
Event or Problem Description
Healthcare professional reported left internal mammary lymphadenopathy with silicone on biopsy and "a single pink nodule" which is non device related.The device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported via sus voluntary event report "suspected rupture" and "device malfunction-that is, the device did not do what it was supposed to do.".
 
Additional Manufacturer Narrative
In response to fda report number: (b)(4).
 
Event or Problem Description
Healthcare professional reported left internal mammary lymphadenopathy with silicone on biopsy and "a single pink nodule" which is non device related.Healthcare professional reported via sus voluntary event report "suspected rupture" and "device malfunction-that is, the device did not do what it was supposed to do." the device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: no observed were openings on the device.Lymphadenopathy: unable to observe as it is a medical event not related to the device.Lump/nodule-ndr: not applicable as the event is not related to the device.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: observed deformation on the device.Observed wear abrasion on the device.Observed creases on the device.No further actions are required as the device was implanted.A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16632369
Report Number9617229-2023-04561
Device Sequence Number5577455
Product Code FTR
UDI-Device Identifier10888628003002
UDI-Public10888628003002
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2021
Device Model NumberFX-410495
Device Catalogue NumberFX-410495
Device Lot Number2955318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/29/2023
06/23/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/18/2023
07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic